| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
07/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.If implanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The patient was reported to have a capsule tear/collapse in the left (os) eye after insertion of a model zcb00 tecnis intraocular lens (iol).The surgeon removed and replaced with a model za9003 lens during the same procedure.There was no additional surgical intervention performed.No further information available.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 8/25/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was received inside its original lens case.The original folding carton and patient stickers, and a paper cloth were received as well.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during removal and replacement.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.